My WebMD Sign In, Sign Up

Tremor

Following Topic Unfollow Topic | 2 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi Start by seeing a toxicologist see what they say, but in the mean time get a job outside in the fresh air, OK may not be that easy to find, but...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Inderal, this is one of the side effects, decreased sex drive, impotence, or difficulty having an orgasm; As for taken Valium read this link its...
Posted:
0 of 0 found this helpful
Q.
A.
I was taking topamax for an angioma on my brain a couple of years ago, after taking it for a week I had to stop taking it as it caused me to shake...
Posted:
0 of 1 found this helpful
Q.
A.
Hi I would see a doctor, you really need some help with this, I bit more than over an internet connection, the problem is we cant see just how bad it...
Posted:
0 of 0 found this helpful
Q.
A.
Are you a man if so so you need your prostate  checked as if it is enlarged this will cause the problem.
Posted:
0 of 0 found this helpful
Q.
A.
It sounds to me like you need to visit a doctor. I'm sorry if that sounds flippant, but it's the truth."Critically low" vitamin...
Posted:
0 of 3 found this helpful
Q.
A.
Of course you can get a second opinion.  If you feel that your questions aren't being answered or that the treatment you are recieving...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, Have you seen a doctor yet, some of your symptoms sound like you could be in the beginning of Parkinson's disease. now down below you will...
Posted:
5 of 7 found this helpful
Q.
A.
I also have Sleep Apnea and I am on Anti-Depressants. I have been told treating Sleep Apnea helps depression and irritability.I am not sure about low...
Posted:
0 of 0 found this helpful
Q.
A.
was wanting my answer from an MD expert
Posted:
0 of 1 found this helpful
Q.
A.
This may be an advanced warning sign of Parkinson's!  If it continues through the next day or so, you need to see a doctor.Now that I've...
Posted:
10 of 30 found this helpful
Q.
A.
Tremors can be a side effect of Effexor (venlafaxine), yes. But please do not abruptly stop the medication. Instead, call the prescribing physician...
Posted:
7 of 8 found this helpful
Q.
A.
Sorry there is no cure yet. But they feel that stem cell may be of help. I too have parkinsons. Michael J Fox has a wonderful web site. About...
Posted:
0 of 0 found this helpful
Q.
A.
There is not a lot of information about Limbarax. Keep in mind that herbal products are not regulated by the FDA, leaving plenty of room for...
Posted:
1 of 3 found this helpful
Q.
A.
A resting tremor is shaking that occurs in a relaxed and supported limb.
Posted:
1 of 2 found this helpful